Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of difference approximations and nonlinear semigroups


Author: Shigeo Kanda
Journal: Proc. Amer. Math. Soc. 111 (1991), 941-948
MSC: Primary 34G20; Secondary 34A45, 34A60, 47H20
DOI: https://doi.org/10.1090/S0002-9939-1991-1056678-X
MathSciNet review: 1056678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a convergence theorem for the difference approximation for the evolution equation $ \left( {d/dt} \right)u\left( t \right) \in Au\left( t \right)$ and a generation theorem of nonlinear semigroups for directed dissipative operators $ A$ in a real Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34G20, 34A45, 34A60, 47H20

Retrieve articles in all journals with MSC: 34G20, 34A45, 34A60, 47H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1056678-X
Keywords: Dissipative, evolution equation, semigroup, Hilbert space
Article copyright: © Copyright 1991 American Mathematical Society